MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941848270
Medical Device Problem Codes Positioning Failure (1158); Inflation Problem (1310); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a balloon ruptured occurred.The 99% stenosed target lesion was located in the mildly calcified mid right coronary artery.The lesion was pre-dilated.A 2.75 x 48mm synergy xd drug-eluting stent was advanced without resistance over a non-boston scientific guidewire for treatment.Upon attempting to deploy the stent, it was noted that it was losing pressure at 7 atmospheres for 5 seconds and the stent failed to deploy.There was blood return in the inflation device.The device was completely removed from the patient's body.The procedure was completed with another of the same device.No patient complications were reported.
 
Event or Problem Description
It was reported that a balloon ruptured occurred.The 99% stenosed target lesion was located in the mildly calcified mid right coronary artery.The lesion was pre-dilated.A 2.75 x 48mm synergy xd drug-eluting stent was advanced without resistance over a non-boston scientific guidewire for treatment.Upon attempting to deploy the stent, it was noted that that it was losing pressure at 7 atmospheres for 5 seconds and the stent failed to deploy.There was blood return in the inflation device.The device was completely removed from the patient's body.The procedure was completed with another of the same device.No patient complications were reported.It was further reported that the balloon was failed to inflate and was not ruptured as what previously reported.
 
Additional Manufacturer Narrative
H6: device codes: corrected from material rupture to inflation problem.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13480337
Report Number2134265-2022-01124
Device Sequence Number5437563
Product Code NIQ
UDI-Device Identifier08714729985211
UDI-Public08714729985211
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/19/2022
Device Model NumberH7493941848270
Device Lot Number0026436824
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/27/2022
Supplement Date Received by Manufacturer02/14/2022
Initial Report FDA Received Date02/08/2022
Supplement Report FDA Received Date02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: XT WIRE; GUIDEWIRE: XT WIRE
Patient SexFemale
Patient RaceWhite